# SDR A6WA200540335

- Difficulty date: November 28, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 7,894 hours, 6,769 cycles
- Engine: Ge CF343B1
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 601R9002061
- Condition: Frayed
- Location: Ailerons
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

SPOILERON FAULT, AILERON FEELS ROUGH WHEN TURNED TO THE RIGHT.  AC HAS FRAYED AILERON CABLES DUE TO INCORRECT INSTALLATION, REPLACED CABLES.
